‹All articlesPatient Stories

Jorge's story: restarting SSRIs

Jorge restarted SSRIs such as sertraline and escitalopram several times. He describes brain fog, sexual dysfunction and numbness.

SIDEfxHUB is a patient charity. We are not health professionals, and this does not replace medical advice. Don't start, stop or change any medicine because of what you read here. Talk to your doctor first.

If you are in crisis:116 123 Samaritans (UK)988 Lifeline (US)Find a helpline

By Morten SkovPublished

Several attempts to go back on SSRIs

Jorge tried several times to restart SSRIs, including sertraline and escitalopram, in the hope that they would ease his symptoms.

Moral Medicine says he still lives with symptoms that began after these attempts.

What Jorge describes

  • Brain fog, which he describes as debilitating.
  • Sexual dysfunction.
  • Numbness in his body.

Moral Medicine files his story under Post-SSRI Sexual Dysfunction (PSSD).

Thank you to Jorge for telling this story. This interview was recorded by Moral Medicine, who have filmed more than ninety of these conversations.

If this is your story and you would rather it was not here, write to contact@sidefxhub.com. We will take the page down within 48 hours, and you do not have to tell us why.

This information does not replace medical advice. Talk to your doctor before you make any decision about your treatment.

SIDEfxHUB Registry

630+ people have joined the registry.
Join them, then report your side effects.

Free. Sign up takes 2 minutes.

Live 630+ people counted so far Each dot is one person 62countries 3conditions